# SDR SWAA2019081936022

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 39,719 hours, 23,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L/H EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.    R & R BATTERY PER AMM.
